# SDR ASAA2014102309480

- Difficulty date: October 23, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 23,826 hours, 7,364 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO INITIATE FMC.  ACFT GROUNDED.  ACCOMPLISHED FIM TASK 34-61, FMC OPS RESTORED.  GROUND VERIFICATION CHECKED OK.
